# SDR 2018FA0000003

- Difficulty date: January 26, 2017
- Submitted: January 4, 2018
- Operation: General aviation
- Make and model: Beech A200
- Aircraft serial: 60158
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bracket
- Part number: 1008200187
- Condition: Cracked
- Location: Nlg
- Part time: 15,000 hours, 11,000 cycles
- Component: Nose Drag Leg, Beech
- Component part number: 5082020525
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 26 JAN 2017 BRACKET P/N 100-820018-7 WERE FOUND CRACKED ON THE NOSE LANDING GEAR DRAG BRACE P/N 50-820205-25.
